Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

adhd meds tenex

Anonymous
Posted by Anonymous
  • 28 Replies
My ds has adhd and odd. His doctor just added tenex to his meds. He takes adderall, resperdol 2 times a day and tenex 2 times a day. Does anyone have experience with this drug?
Posted by Anonymous on Nov. 20, 2013 at 9:46 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous on Nov. 20, 2013 at 9:47 PM
Adderall and Tennex made my son ANGRY and violent. So he was taken off of them QUICK.
Anonymous
by Anonymous on Nov. 20, 2013 at 9:48 PM

No but here's a BUMP!

jmart18255
by Silver Member on Nov. 20, 2013 at 9:48 PM

we did Tenex for one of my boys but had to pull him off of it after 3 weeks because all he did was sleep, he didnt play,eat drink or anything just slept he would sleep in school even the teachers couldnt even keep him awake. he lost like 7 lbs in those 3 weeks and he only weighed 52 to begin with.

And Adderall was horrible for my boys as well made then extremely violent and aggressive

Anonymous
by Anonymous - Original Poster on Nov. 20, 2013 at 9:48 PM
I hope that isn't the case with mine. With his odd he already has bad anget issues.

Quoting Anonymous:

Adderall and Tennex made my son ANGRY and violent. So he was taken off of them QUICK.
jgriffin684
by Member on Nov. 20, 2013 at 9:50 PM

My son was on Tenex briefly. I would find him sleep walking and urinating on things without remembering anything. I called his Psychiatrist after he did it a few times and he said that bedwetting and excessive urination was a side effect. He never wet the bed, just sleep-walked  and peed on things before going back to his bed. We stopped the medication and that issue completely resolved (he was on it less than a week due to the side effects). My friend's son is on it though without any issues at all. 

Anonymous
by Anonymous on Nov. 20, 2013 at 9:54 PM

My son was on Intuniv which is the same med as Tenex.  He did not do well on it at all.  It took him to a very dark place.  He was later put on Prozac and Risperdal and did OK.  Now he's only on Concerta and is doing OK.

Anonymous
by Anonymous on Nov. 20, 2013 at 9:54 PM
We've tried a few meds, where those two made him angry, Strattera just flat out didn't work and Concerta gives him migraines. So we're going to try Vyvanse next. It's in the Adderall family so I'm hoping it doesn't make him violent and angry.

Quoting Anonymous:

I hope that isn't the case with mine. With his odd he already has bad anget issues.



Quoting Anonymous:

Adderall and Tennex made my son ANGRY and violent. So he was taken off of them QUICK.
Anonymous
by Anonymous - Original Poster on Nov. 20, 2013 at 9:56 PM

he was on intuniv when he was 7 and when they bumped him up to 3 mg he got extemely agressive.  now he is almost 11 and the doctor wants to try him on tenex.

Quoting Anonymous:

My son was on Intuniv which is the same med as Tenex.  He did not do well on it at all.  It took him to a very dark place.  He was later put on Prozac and Risperdal and did OK.  Now he's only on Concerta and is doing OK.


jgriffin684
by Member on Nov. 20, 2013 at 10:00 PM

My son was on Vyvanse and he had a dystonic reaction, basically lost all muscle control. Of course, this reaction has only been listed to happen with the odds of 1 in 100,000. Luckily we caught it quick enough that it was reversable and didn't cause any lasting effects. Just watch closely for muscle spasms, odd twitches or seizure like activity. They were able to reverse my son's reaction in the ER with high doses of benadryl and steroids. 

Anonymous
by Anonymous - Original Poster on Nov. 20, 2013 at 10:00 PM

I am scared to try strattera because of the warning label. he can't take concerta or ritilan, or focalin, he develop tics with those. Daytrana he was allergic to it. it caused his whole body to swell up. Vyvanse was good but it stop working and he was on 60 mg and 10 mg adderall and wasn't working. 

He was on adderall 20mg and risperdol .5 mg  2 times a day and we are still having issues so he is wanting to add tenex to it. the problem is he was on intuniv at age 7 and got really aggressive when he was bumped up to 3 mg.

Quoting Anonymous:

We've tried a few meds, where those two made him angry, Strattera just flat out didn't work and Concerta gives him migraines. So we're going to try Vyvanse next. It's in the Adderall family so I'm hoping it doesn't make him violent and angry.

Quoting Anonymous:

I hope that isn't the case with mine. With his odd he already has bad anget issues.



Quoting Anonymous:

Adderall and Tennex made my son ANGRY and violent. So he was taken off of them QUICK.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured